# SDR 373PA0010

- Difficulty date: March 26, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 49,758 hours, 25,043 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1,L2,L3,& L4 DOORS FLOOR EXIT LIGHTS (SIGNS) INOPERATIVE.  REMOVED AND REPLACED L1,L2,L3, & L4 DOOR EMERGENCY EXIT IDENTIFIER LIGHT BATTERIES.  OPS CHECKED OK.
